# SDR NOCA2198

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32143067
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SNN - ACCOMPLISHED HIGH ENERGY STOP INSPECTION.  NO DISCREPANCIES NOTED.  PERFORMED RIGHT ENGINE RUN UP. BLEED LIGHT CAME ON AT 90 PERCENT.  BLEED SWITCH POSITIONED TO OFF AND PLACARDED.  ASSIGNED MEL IAW NAA DISPATCH DEVIATION GUIDE.  REPLACED RIGHT ENGINE PRSOV VALVE.  LEAK CHECK AND OP CHECK OK.  (M)
